Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jots84

soon to start accutane

Recommended Posts

hey their, i will soon be starting to treat my acne with accutane, im really quite nervous about starting the course after reading about all the possible side effects. Im not sure if and how i should prepare my skin before starting to take accutane, i mean, do i have to start using lots of moisturiser and chap stick and do i have to change my diet ? it would really help if some of u more experienced people could give me some advice on how to best prepare :)

thanks

Link to comment
Share on other sites

hey their, i will soon be starting to treat my acne with accutane, im really quite nervous about starting the course after reading about all the possible side effects. Im not sure if and how i should prepare my skin before starting to take accutane, i mean, do i have to start using lots of moisturiser and chap stick and do i have to change my diet ? it would really help if some of u more experienced people could give me some advice on how to best prepare :)

thanks

I am in my third month of accutane and it has worked like a miracle! The side effects I have experienced are back pain, hip pain, chapped lips, excema on my arms and sensitivity to the sun. Aveeno and cetaphil products work really well for dry skin. Regular chap stick will not work. Use either Neosporin chapstick or regular vaseline. Both work really well. You need to apply it several times a day. It gets better after the first couple of months. It is definitely worth going through the side effects because they are temporary and your skin will look awesome! Good luck.

Link to comment
Share on other sites

I had absolutely no side affects, aside from a slightly raised tryglyceride level, which I solved by lowering my carbohydrate intake and increased protein and of course the dry skin. It worked great on me. I only regret not using it sooner than I did.

What your doctor should have told you was that with any medication, if you take it and feel anything different, that can be considered a side affect. If you take Tylenol, and notice your hand hurts, the company has to list it as a side affect. Even if it had nothing to do with the medication. So, I wouldn't worry so much about those side affects. I hope it works for you in the first treatment.

hey their, i will soon be starting to treat my acne with accutane, im really quite nervous about starting the course after reading about all the possible side effects. Im not sure if and how i should prepare my skin before starting to take accutane, i mean, do i have to start using lots of moisturiser and chap stick and do i have to change my diet ? it would really help if some of u more experienced people could give me some advice on how to best prepare :)

thanks

I am in my third month of accutane and it has worked like a miracle! The side effects I have experienced are back pain, hip pain, chapped lips, excema on my arms and sensitivity to the sun. Aveeno and cetaphil products work really well for dry skin. Regular chap stick will not work. Use either Neosporin chapstick or regular vaseline. Both work really well. You need to apply it several times a day. It gets better after the first couple of months. It is definitely worth going through the side effects because they are temporary and your skin will look awesome! Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×